Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 22, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 2, 2024, 9:35 PM CDT for Morrison County, Minnesota. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2024, 9:35 PM CDT (02:35 UTC)
- Expired
- Jun 2, 2024, 10:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Morrison County, MN
The radar
The Minneapolis radar (KMPX), 141 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 9:47 PM CDT | TSTM WND DMG | Little Falls, MN | Time-Delayed LSR. Emergency manager reported trees down in Little Falls. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
778
WUUS53 KMPX 030235
SVRMPX
MNC097-030315-
/O.NEW.KMPX.SV.W.0022.240603T0235Z-240603T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
935 PM CDT Sun Jun 2 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Central Morrison County in central Minnesota...
* Until 1015 PM CDT.
* At 935 PM CDT, a severe thunderstorm was located near Camp Ripley,
or near Little Falls, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Little Falls, Pierz, Randall, Lastrup, Camp Ripley, Harding,
Genola, Camp Ripley Junction, Little Falls Airport, and Charles A.
Lindbergh State Park.
This includes U.S. Highway 10 in Minnesota between mile markers 133
and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4594 9391 4597 9455 4611 9453 4616 9423
4616 9393
TIME...MOT...LOC 0235Z 265DEG 19KT 4606 9440
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPC2 follow-up statements
905
WWUS53 KMPX 030301
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1001 PM CDT Sun Jun 2 2024
MNC097-030315-
/O.CON.KMPX.SV.W.0022.000000T0000Z-240603T0315Z/
Morrison MN-
1001 PM CDT Sun Jun 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL MORRISON COUNTY...
At 1001 PM CDT, a severe thunderstorm was located 7 miles west of
Lastrup, or 10 miles northeast of Little Falls, moving east at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pierz, Lastrup, Harding, and Genola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4596 9431 4615 9426 4616 9423 4616 9393
4594 9391
TIME...MOT...LOC 0301Z 265DEG 19KT 4607 9420
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPC751
WWUS53 KMPX 030311
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1011 PM CDT Sun Jun 2 2024
MNC097-030321-
/O.EXP.KMPX.SV.W.0022.000000T0000Z-240603T0315Z/
Morrison MN-
1011 PM CDT Sun Jun 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORRISON COUNTY WILL
EXPIRE AT 1015 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
&&
LAT...LON 4596 9431 4615 9426 4616 9423 4616 9393
4594 9391
TIME...MOT...LOC 0311Z 265DEG 19KT 4607 9413
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:29 PM CDT, 2 hours 6 minutes earlier. Its key messages:
- Thunderstorms, a few with severe weather and localized heavy rain possible this evening, especially across western and central Minnesota.
- Another chance for widespread rain and potentially severe thunderstorms is likely Tuesday.
- Pleasant, mainly dry weather, and breezy weather expected Wednesday into next weekend.
Area forecast discussion, Jun 2, 7:29 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 729 PM CDT Sun Jun 2 2024 .KEY MESSAGES... - Thunderstorms, a few with severe weather and localized heavy rain possible this evening, especially across western and central Minnesota. - Another chance for widespread rain and potentially severe thunderstorms is likely Tuesday. - Pleasant, mainly dry weather, and breezy weather expected Wednesday into next weekend. && .DISCUSSION... Issued at 316 PM CDT Sun Jun 2 2024 With a broad shortwave moving across the northern Plains, we've seen southerly h85 winds and associated moisture transport increase across MN out ahead of that shortwave. This isentropic lift and moisture transport has resulted in the showers that we saw come out of eastern SoDak early this afternoon. SPC mesoanalysis at 18z showed a pocket of 1000+ j/kg of mlCAPE had developed down by St. James and as soon as this area of showers got to the north of St. James, a quick uptick in radar reflectivities was noted near Redwood Falls. With SSE low level flow, this instability won't make much progress east, so the intensity of returns we're seeing back west of New Ulm at 230pm are not expected to maintain their intensity into the Twin Cities as they run away from the instability. For the rest of tonight, there are a couple of things to watch. First, we've seen storms expand across NoDak, this has been the region of QLCS generation we've been worried about the past couple of days. The other concern we've been seeing from the last few runs of the HRRR and its the potential for the development of scattered storms this afternoon in eastern SoDak/western MN. Basically, the HRRR is developing convection on the northeast fringe of the strong pool of instability over south central SoDak (expected to build to over 4000 j/kg of mlCAPE). The HRRR has been generating some updraft helicity tracks with this activity, indicating the potential for some supercell structures. This potential for more convection to fire ahead of the NoDak activity has only led to more uncertainty on how those storms will evolve through the night. The main trend we've seen with the potential for any lines of storms tonight is less organization. The biggest impact from the lack of organization is we saw our QPF from WPC take a pretty good hit for tonight. Though severe probabilities from the SPC have not changed through the day, given less organization expected, our severe threat for tonight is trending toward the downward direction. Monday morning, we'll see showers clear out of western WI, with dry weather expected Monday afternoon and evening. Late Monday night, we may see storm potential pick back up as southerly h85 winds and associated moisture transport start to tick up. Models right now are pretty muted on this potential, though as we've seen today, models don't have the greatest track record with generating enough convection when you get into the patterns of broad isentropic lift in a moist environment with a little bit of instability. Tuesday will feature a strong, negatively tilted short wave working across the Dakotas during the afternoon, with a cold front sweeping across MN. With temperature expected to warm in into the low to mid 80s ahead of the front and dewpoints near 70, we'll have ample instability for storm development. The CAMs that go out that far (NAMnest and FV3) both show a pretty healthy band of storms developing during the heat of the afternoon ahead of the cold front, which makes sense given the forcing. CSU machine learning severe probabilities showed an uptick in severe probabilities across the upper MS Valley, so an upgrade to a Slight Risk when the current Day 3 outlook becomes the Day 2 outlook tonight would not be a surprise. Not much has changed with the forecast beyond Tuesday. A broad h5 trough will be in place across Canada, with a dip in the flow down into the Great Lakes. This will put us in northwest flow. This will result in some pleasant weather conditions as dewpoints fall into the 40s for several days, with lows in the 40s/50s and highs in the upper 60s to mid 70s. The only drawback for Wednesday through Saturday is we'll likely see northwest winds gusting over 30 mph each afternoon. We mention it will be mostly dry, but we could see a little light rain during this period if we see a shortwave working through in the northwest flow, but there's been little agreement on when/where any of these hiccups may occur. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 729 PM CDT Sun Jun 2 2024 Scattered storms ongoing now, mostly across central MN into the southeast. The storms were generally moving to the ene and there does look to be a short break this evening before more storms develop and/or move in. After the second wave of storms later this evening into early Monday, ceilings will likely be MVFR for a number of hours, maybe even IFR for a little while early tomorrow morning. Monday will be much quieter after the MVFR diminishes. KMSP...One wave of storms just tracked barely south of KMSP early this evening. The next batch looks likely to arrive around midnight or 05Z, though it is possible that timing could be delayed. Confidence on the timing is average at best. /OUTLOOK FOR KMSP/ TUE...VFR early, then MVFR/SHRA with -TSRA/IFR possible. Wind S bcmg W 10-20 kts. WED...VFR. Chc SHRA. Wind W 15-20G30 kts. THU...VFR. Wind NW 15-20G35 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...MPG AVIATION...TDK
Hazardous weather outlook, Jun 2, 1:16 PM CDT, 8 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 116 PM CDT Sun Jun 2 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 031830- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 116 PM CDT Sun Jun 2 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Thunderstorms expected this afternoon and tonight. A few storms could be severe across Minnesota (especially west), with a lower threat across western Wisconsin. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another system will bring a chance for thunderstorms on Tuesday. Strong to severe storms with locally heavy rainfall will be possible with this activity. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening in Minnesota.
In the hours before
Special weather statement, Jun 2, 7:35 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
735 PM CDT Sun Jun 2 2024
MNZ042-030115-
Todd MN-
735 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TODD COUNTY THROUGH 815
PM CDT...
At 734 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Eagle Bend, or 17 miles northeast of Alexandria,
moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Browerville, Clarissa, Eagle Bend, and Clotho.
This includes U.S. Highway 71 between mile markers 191 and 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4626 9470 4604 9471 4600 9515 4618 9514
TIME...MOT...LOC 0034Z 256DEG 19KT 4609 9513
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 2, 8:05 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
805 PM CDT Sun Jun 2 2024
MNZ047-030145-
Stevens MN-
805 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT STEVENS COUNTY THROUGH 845 PM
CDT...
At 804 PM CDT, Doppler radar was tracking a strong thunderstorm over
Artichoke, or 13 miles east of Clinton, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Morris, Chokio, Donnelly, Lake Hattie, Alberta, and Morris Airport.
This includes U.S. Highway 59 between mile markers 159 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.
&&
LAT...LON 4553 9624 4576 9596 4576 9576 4556 9574
4541 9607 4541 9622 4542 9625
TIME...MOT...LOC 0104Z 224DEG 32KT 4543 9617
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCLocal storm report, Jun 2, 8:25 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
825 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Hail 7 S Chokio 45.47N 96.16W
06/02/2024 E0.88 Inch Stevens MN Law Enforcement
Stevens Co. Sheriffs Office reports dime to
nickel sized hail in southwest Stevens
County, just after 8 PM.
&&
StrusSpecial weather statement, Jun 2, 8:25 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
825 PM CDT Sun Jun 2 2024
MNZ085-030200-
Steele MN-
825 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN STEELE COUNTY
THROUGH 900 PM CDT...
At 825 PM CDT, Doppler radar was tracking a strong thunderstorm near
Claremont, or 7 miles east of Owatonna, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rice Lake State Park.
This includes U.S. Highway 14 between mile markers 178 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4412 9316 4416 9305 4402 9305 4401 9315
TIME...MOT...LOC 0125Z 249DEG 20KT 4408 9308
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 2, 8:59 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
859 PM CDT Sun Jun 2 2024
MNZ055-030245-
Swift MN-
859 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SWIFT COUNTY THROUGH
945 PM CDT...
At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southeast of Lake Oliver to 5 miles
southwest of Artichoke Lake. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake Hassel, Lake Oliver, Artichoke Lake, Clontarf, Danvers,
Holloway, Benson Airport, and Appleton Airport.
This includes the following highways...
U.S. Highway 12 between mile markers 17 and 40.
U.S. Highway 59 between mile markers 138 and 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.
&&
LAT...LON 4541 9611 4542 9596 4541 9547 4521 9582
4523 9610 4524 9612
TIME...MOT...LOC 0159Z 233DEG 17KT 4529 9594 4531 9623
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 2, 9:01 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
901 PM CDT Sun Jun 2 2024
MNZ042-043-030245-
Morrison MN-Todd MN-
901 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TODD AND
SOUTHWESTERN MORRISON COUNTIES THROUGH 945 PM CDT...
At 901 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Swanville, or 15 miles west of Little Falls, moving
east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Little Falls, Randall, Flensburg, Camp Ripley, Sobieski, Little Falls
Airport, Charles A. Lindbergh State Park, and Camp Ripley Junction.
This includes U.S. Highway 10 in Minnesota between mile markers 132
and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4590 9425 4596 9478 4608 9478 4616 9430
4615 9420
TIME...MOT...LOC 0201Z 266DEG 21KT 4603 9469
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:07 PM CDT | Special Weather Statement | MPX | Douglas | 23 min |
| Jun 2, 7:13 PM CDT | Flash Flood Warning | MPX | Goodhue | 3 hr |
| Jun 2, 7:23 PM CDT | Special Weather Statement | MPX | Rice | 37 min |
| Jun 2, 7:27 PM CDT | Special Weather Statement | MPX | Stearns | 33 min |
| Jun 2, 7:32 PM CDT | Special Weather Statement | MPX | Goodhue | 28 min |
| Jun 2, 7:35 PM CDT | Special Weather Statement | MPX | Todd | 40 min |
| Jun 2, 8:05 PM CDT | Special Weather Statement | MPX | Stevens | 40 min |
| Jun 2, 8:25 PM CDT | Special Weather Statement | MPX | Steele | 35 min |
| Jun 2, 8:59 PM CDT | Special Weather Statement | MPX | Swift | 46 min |
| Jun 2, 9:01 PM CDT | Special Weather Statement | MPX | Morrison | 44 min |
| Jun 2, 9:33 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 42 min |
| Jun 2, 10:17 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 43 min |
| Jun 2, 11:00 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Swift | 45 min |
| Jun 2, 11:47 PM CDT | Special Weather Statement | MPX | Meeker | 28 min |
| Jun 2, 11:51 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 24 min |
| Jun 3, 1:50 AM CDT | Special Weather Statement | MPX | Renville | 25 min |
| Jun 3, 2:09 AM CDT | Areal Flood Warning | MPX | Kandiyohi | 3 hr |
| Jun 3, 3:22 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott, Sibley | 38 min |
| Jun 3, 4:09 AM CDT | Areal Flood Warning | MPX | Carver, Scott, Sibley | 4 hr |
| Jun 3, 4:21 AM CDT | River Flood Warning | MPX | Dakota, Rice | 60 hr |
| Jun 3, 4:59 AM CDT | Areal Flood Warning | MPX | Dakota, Goodhue, Le Sueur, Nicollet, Rice, Scott and 1 more | 17 hr |
| Jun 3, 9:52 AM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 5 days |
| Jun 3, 9:56 AM CDT | River Flood Warning | MPX | Carver, Scott, Sibley | 9 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.